Alert archive / Oklahoma / Wind Advisories in 2022
Wind Advisory 7, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Apr 5, 2022, 10:52 PM CDT for 10 counties in Oklahoma. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2022, 10:52 PM CDT (03:52 UTC)
- Expired
- Apr 6, 2022, 2:54 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
436 WWUS74 KTSA 060352 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1052 PM CDT Tue Apr 5 2022 OKZ054>064-061200- /O.NEW.KTSA.WI.Y.0007.220406T0352Z-220406T1200Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, and Sapulpa 1052 PM CDT Tue Apr 5 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of northeast Oklahoma. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
1 follow-up statement
520 WWUS74 KTSA 060754 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 254 AM CDT Wed Apr 6 2022 OKZ054>064-060900- /O.CAN.KTSA.WI.Y.0007.000000T0000Z-220406T1200Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, and Sapulpa 254 AM CDT Wed Apr 6 2022 ...WIND ADVISORY IS CANCELLED... A few gusts to around 30 to 35 mph will remain possible across parts of northeast Oklahoma through the remainder of the night. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 5, 10:08 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 5, 10:08 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1008 PM CDT Tue Apr 5 2022 ...New SHORT TERM... .SHORT TERM... (The rest of tonight) Issued at 1004 PM CDT Tue Apr 5 2022 A strong cold front is moving southeast across the area and has reached the Interstate 44 corridor as of 10 pm. Precipitation has been slow to develop this evening, but still expect a gradual increase in showers near and north of the front over the next few hours, with isolated thunderstorms. The latest data suggests that the strongest storms will likely remain east of our forecast area overnight, but a marginally severe storm remains possible for a few more hours, especially across parts of northwest Arkansas. Gusty north winds behind the front will gust to near advisory levels northwest of Interstate 44 until around midnight and then slowly diminish. && .LONG TERM... (Tomorrow through Tuesday) Issued at 235 PM CDT Tue Apr 5 2022 Gusty west to northwest winds will continue tomorrow, and will raise fire weather concerns for parts of northeast Oklahoma, especially for locations along and west of highway 75. Tomorrow will be the first of several cool days across the FA as a very large low pressure system slowly moves through the Great Lakes region. West to northwest winds will also continue through Friday. Warm up to commence over the weekend as southerly winds are accompanied by mid level height rises. Moisture return by the beginning of next week will set the stage for increased shower and storm chances ahead of the next system that will begin to impact the region at that time. && .AVIATION... (00Z TAFS) Issued at 626 PM CDT Tue Apr 5 2022 Cold front will move into NE OK shortly after 00z. Scattered thunderstorms are expected to develop near the front during the evening, with greater coverage likely occurring over NW AR between 03-06z. Brief reductions to cig/vis are possible with storms. Gusty NW winds will follow the front, with a relative lull in wind speeds from late tonight through early Wednesday morning. Wind speeds will increase again mid morning and become gusty, with sfc gusts 25-30 knots likely through afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 67 42 62 / 30 0 0 0 FSM 51 69 41 62 / 40 0 0 0 MLC 49 67 42 62 / 10 0 0 0 BVO 45 66 41 60 / 30 0 0 0 FYV 46 65 36 59 / 60 0 0 0 BYV 47 63 40 56 / 70 0 0 0 MKO 48 66 40 60 / 30 0 0 0 MIO 46 64 39 57 / 70 0 0 0 F10 48 67 41 62 / 10 0 0 0 HHW 53 69 43 63 / 10 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...05 LONG TERM....23 AVIATION...14
Hazardous weather outlook, Apr 5, 5:08 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
508 PM CDT Tue Apr 5 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
508 PM CDT Tue Apr 5 2022
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Northwest Arkansas and Far Northeast Oklahoma.
ONSET...After 9 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
There is a limited risk of severe storms this evening and
overnight across northwest Arkansas and neighboring parts of far
northeast Oklahoma. Large hail and damaging winds are the threats.
Isolated to scattered storms are expected to develop along an
advancing cold front after sunset, and should exit the region by
around 2 AM.
Gusty south winds will continue until around sunset. Gusty north
winds will occur behind a cold front this evening and overnight.
Gusts between 25 and 35 miles an hour can be expected.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY through SATURDAY...Very High Fire Weather Potential...
High Wind Potential.
SUNDAY and MONDAY...Thunderstorm Potential...Very High Fire Weather Potential...
High Wind Potential.
EXTENDED DISCUSSION...
Gusty northwest winds and very dry air in place will yield
elevated to near critical fire weather conditions Wednesday,
especially west of highway 75 in northeast Oklahoma. Gusty
northwest winds will persist Thursday and Friday, but cooler than
average temps and cloud cover will bring humidities up some. Gusty
south winds begin this weekend, with fire weather concerns
greatest on Sunday before moisture return reduces the threat by
Monday. The first half of next week looks unsettled, with the
potential for strong to severe storms from Monday through
Wednesday.
weather.gov/tulsa contains additional information.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:44 AM CDT | Red Flag Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 18 hr |
Nearby
Wind Advisories in Oklahoma, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.